MAUDE Adverse Event Report: NEURAVI LTD. EMBOTRAP; CATHETER, THROMBUS RETRIEVER

NEURAVI LTD. EMBOTRAP; CATHETER, THROMBUS RETRIEVER
Catalog Number ET309537
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 02/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The healthcare professional reported that during a mechanical thrombectomy procedure on (b)(6) 2026, the 132cm cereglide 71 catheter (nic71132c / 31457320) and two (2) 5mm x 37mm embotrap iii revascularization device (et309537) from the same lot number (25b080av) were used.A vessel dissection occurred at the site where the 132cm cereglide 71 catheter and the embotrap iii device were used.The physician opined that there is a relationship between the devices and the adverse event.The physician mentioned that ¿the possibility that the selected size of the embotrap iii may have been too large.¿ at the time of the complaint initiation, the patient¿s clinical course and post-procedure status was reported as unknown.On 08-mar-2026, additional information was received.The information indicated the patient¿s original presenting symptoms was ¿acute ischemic stroke.¿ it is not known if continuous flush was maintained during the procedure.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, sex, gender, weight, race, and ethnicity were not provided.Section e.1: the initial reporter phone is not available / reported.Based on complaint information, the device is not available to be returned for analysis.A review of the manufacturing documentation associated with this lot (25b080av) top and sub assembly presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.Arterial dissection is a known potential complication associated with the embotrap iii revascularization device and is mentioned in the instructions for use (ifu) as such.There was no alleged quality issue related to the used devices, as the devices performed as intended.There are clinical and procedural factors, including vessel characteristics, device interaction, and operator technique, that may have contributed to the reported event rather than a device design or manufacturing issue.The treating physician reported the possibility that the selected size of the embotrap iii may have been too large.It is important to note, the ifu states that embotrap iii 5 mm x 37 mm devices are designed for use in vessel sizes ranging from 1.5 mm up to 5.0 mm; physicians are advised to select devices which are appropriately sized for the occlusion length and location in the vasculature.The treating physician judged that there was a causal relationship between the device(s) and event, therefore, device involvement cannot be ruled out.The severity of the event is unknown.Based on the limited information available, this event meets us fda reporting criteria under 21 cfr 803 with a classification of ¿serious injury.¿ the file will be re-reviewed if additional information is received at a later date.With the limited information available and without the product available for analysis, the reported issue documented in the complaint could not be confirmed.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and / or device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered later.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional event information received on 26-mar-2026.[additional information]: it was originally reported that two (2) 5mm x 37mm embotrap iii revascularization device (et309537) from the same lot number (25b080av) were used.On 26-mar-2026, additional information was received.The information indicated that only one (1) embotrap device and one (1) cereglide 71 catheter were used for the procedure.No further additional information can be obtained.Updated sections: b.4, g.3, g.6, h.2, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
EMBOTRAP
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
NEURAVI LTD.
block 3
ballybritt business park
galway H91 K 5YD
EI  H91 K5YD
Manufacturer (Section G)
ADVANT MEDICAL
parkmore business park west
galway H91 P V0V
EI   H91 PV0V
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
949788-2078
MDR Report Key24547473
Report Number3011370111-2026-00027
Device Sequence Number5724891
Product Code NRY
UDI-Device Identifier10886704084570
UDI-Public(01)10886704084570(17)280131(10)25B080AV
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193063
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberET309537
Device Lot Number25B080AV
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown